# SDR DALA2024052205421

- Difficulty date: May 20, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 116,831 hours, 17,503 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Part number: UNKNOWN
- Condition: No Test
- Location: Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 187 SLIDE LIGHT AT DOOR 2R WILL NOT ILLUMINATE. CORRECTIVE ACTION: MOVED AND REPLACED RW DOOR SLIDE ARMED LIGHT PER AMM 767 AMM 52- 73-01 OPS CHECK GOOD (4320150)
